IJPAM: Volume 103, No. 2 (2015)
WITH EXPLICIT NON-ALGEBRAIC LIMIT CYCLE
Department of Mathematics
Faculty of Sciences Exactes and Informatics
University of Jijel
18000 Jijel, ALGERIA
Departement de Mathematics
Faculty of Sciences
University of Setif
19000 Setif, ALGERIA
Abstract. In this paper, we introduce a multi-parameter quintinc polynomial differential system for which we prove the existence of a non-algebraic limit cycle. Moreover this limit cycle is explicitely given in polar coordinates. Concrete examples exhibiting the applicability of our result are introduced.
Received: April 9, 2015
AMS Subject Classification: 34C29, 34C25
Key Words and Phrases: planar polynomial differential system, non-algebraic limit cycle
Download paper from here.
DOI: 10.12732/ijpam.v103i2.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 235 - 241